Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High blood pressure, vomiting, head throbbing, not taking medicines, eyes rolled back. Possible reason?

May 37 yr old son has High Blood Pressure , He was sooo sick Monday that he was Vomitting. He missed one day of his Meds. His Head was throbbing. One day he had NOT taken his Meds for 3days. His Eyes were Rolled back n i push on his Chest . I don t know if he was playing a game . Ryan is 55 lbs over weight. My Dad died of Obesity , at 450. My Oldest Bro struggels with OB too. At one time he weighed 500 lbs. Ryan does NOT have Insurance. My Husband and i are Divorced after 38yrs due to Abuse to me. He does NOt have a Permnant Job. he too is Divorced. He has Stuggles with Finaces too. I am on Blood Pressue meds too. I am currently at work if you want to type me back here: YYYY@YYYY , send to me at home too YYYY@YYYY
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Understand the problem ,being obess he is hypertensive ,skips medicine not affordable .due to stress may be his BPSgoes up.sort out wt problem,do hormonal assay .detail checking of his blood including lipid profile ,assay his mental status ,consult with good psychologist .wishing good health of your urine son
Answered: Tue, 2 Jul 2013
I find this answer helpful
Rheumatologist Dr. Shruti Rijhwani's  Response
Dear madam,

Thank you for posting your query on HCM.

well sometimes when you miss your BP medication it shoots up suddenly that is rebound hypertension and may lead to headache and if it shoots up to significant levels it may lead to hypertensive encephalopathy which can present like this . Ask him to reduce weight and do regular exercise . which will be beneficial plus dont miss his medications .

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor